Corrigendum - An approximation theorem related to good compact sets in the sense of Martineau
Annales de l'Institut Fourier, Volume 52 (2002) no. 4, p. 1285
@article{AIF_2002__52_4_1285_0,
     author = {Rosay, Jean-Pierre and Stout, Edgar Lee},
     title = {Corrigendum - An approximation theorem related to good compact sets in the sense of Martineau},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {52},
     number = {4},
     year = {2002},
     pages = {1285-1285},
     doi = {10.5802/aif.1918},
     mrnumber = {1927081},
     zbl = {0964.32010},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2002__52_4_1285_0}
}
Rosay, Jean-Pierre; Stout, Edgar Lee. Corrigendum - An approximation theorem related to good compact sets in the sense of Martineau. Annales de l'Institut Fourier, Volume 52 (2002) no. 4, p. 1285. doi : 10.5802/aif.1918. http://www.numdam.org/item/AIF_2002__52_4_1285_0/